Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 60, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 27, 2014, 6:38 PM CDT for Callaway County, Cole County, Osage County, Missouri. It was in force for 37 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2014, 6:38 PM CDT (23:38 UTC)
- Expired
- Apr 27, 2014, 7:15 PM CDT
- In force
- 37 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Callaway County, MO, Cole County, MO, Osage County, MO
The radar
The St Louis radar (KLSX), 130 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 6:51 PM CDT | HAIL 1 | Jefferson City, MO | BEGAN AT 645PM...LASTED 3 TO 5 MINUTES |
| Apr 27, 6:52 PM CDT | HAIL 1.25 | Jefferson City, MO | EAST SIDE OF JEFFERSON CITY |
| Apr 27, 6:55 PM CDT | HAIL 1 | Holts Summit, MO | DIME TO QUARTER SIZE...LASTED 4 MINUTES |
| Apr 27, 7:00 PM CDT | HAIL 0.88 | 1 E New Bloomfield, MO | |
| Apr 27, 7:07 PM CDT | HAIL 0.25 | 6 E New Bloomfield, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 2:13 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.6 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1412 J/kg
- Mixed-layer CIN
- -304 J/kg
- Mixed-layer LCL
- 983 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 369 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
382
WUUS53 KLSX 272338
SVRLSX
MOC027-051-151-280015-
/O.NEW.KLSX.SV.W.0060.140427T2338Z-140428T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
638 PM CDT SUN APR 27 2014
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CALLAWAY COUNTY IN CENTRAL MISSOURI...
EASTERN COLE COUNTY IN CENTRAL MISSOURI...
WESTERN OSAGE COUNTY IN CENTRAL MISSOURI...
* UNTIL 715 PM CDT
* AT 633 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ST.
THOMAS...AND MOVING NORTHEAST AT 65 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
JEFFERSON CITY...HOLTS SUMMIT...FULTON...WARDSVILLE...WESTPHALIA...
TAOS...LAKE MYKEE...NEW BLOOMFIELD...CHAMOIS...SCHUBERT...LOOSE
CREEK...OSAGE CITY...WAINWRIGHT...BONNOTS MILL...FRANKENSTEIN...
TEBBETTS...MOKANE...GUTHRIE...STEEDMAN AND CARRINGTON.
THIS WARNING INCLUDES CLARKS HILL/NORTON HISTORIC SITE AND JEFFERSON
LANDING HISTORIC SITE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3861 9225 3864 9222 3872 9221 3881 9214
3883 9215 3886 9216 3896 9213 3890 9165
3828 9194 3829 9220 3833 9220 3832 9226
3834 9229 3833 9233 3836 9234
TIME...MOT...LOC 2338Z 203DEG 58KT 3839 9215
HAIL...1.00IN
WIND...<50MPH
$$
BRITT2 follow-up statements
138
WWUS53 KLSX 272354
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
654 PM CDT SUN APR 27 2014
MOC027-051-151-280015-
/O.CON.KLSX.SV.W.0060.000000T0000Z-140428T0015Z/
CALLAWAY MO-COLE MO-OSAGE MO-
654 PM CDT SUN APR 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
OSAGE...EASTERN COLE AND CALLAWAY COUNTIES UNTIL 715 PM CDT...
AT 650 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TAOS...AND
MOVING NORTHEAST AT 55 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. HALF DOLLAR SIZE HAIL HAS BEEN
REPORTED ON THE EAST SIDE ON JEFFERSON CITY.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
HOLTS SUMMIT...FULTON...LAKE MYKEE...NEW BLOOMFIELD...CHAMOIS...
WAINWRIGHT...BONNOTS MILL...FRANKENSTEIN...TEBBETTS...MOKANE...
GUTHRIE...STEEDMAN...CARRINGTON AND REFORM.
THIS WARNING INCLUDES CLARKS HILL/NORTON HISTORIC SITE AND JEFFERSON
LANDING HISTORIC SITE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3861 9225 3865 9222 3872 9221 3873 9219
3874 9220 3874 9218 3875 9219 3881 9214
3887 9215 3886 9216 3896 9213 3890 9165
3828 9194 3847 9230
TIME...MOT...LOC 2353Z 205DEG 49KT 3856 9205
HAIL...1.25IN
WIND...<50MPH
$$
BRITT946
WWUS53 KLSX 280016
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
716 PM CDT SUN APR 27 2014
MOC027-051-151-280025-
/O.EXP.KLSX.SV.W.0060.000000T0000Z-140428T0015Z/
CALLAWAY MO-COLE MO-OSAGE MO-
716 PM CDT SUN APR 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN OSAGE...EASTERN COLE
AND CALLAWAY COUNTIES HAS EXPIRED...
A NEW SEVERE THUNDERSTORM WARNING HAS JUST BE ISSUED FOR CALLAWAY
COUNTY UNTIL 745 PM CDT.
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM CDT.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
LAT...LON 3861 9225 3865 9222 3872 9221 3873 9219
3874 9220 3874 9218 3875 9219 3881 9214
3887 9215 3886 9216 3896 9213 3890 9165
3828 9194 3847 9230
TIME...MOT...LOC 2354Z 205DEG 49KT 3857 9204
$$
BRITTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 4:07 PM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, Apr 27, 4:07 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 407 PM CDT Sun Apr 27 2014 .SHORT TERM: (Through Late Tonight) Issued at 355 PM CDT Sun Apr 27 2014 Overview...A strong low pressure system over the Plains states becomes negatively tilted aloft due to a shortwave moving through the base of the trough, but models show that the system itself becomes nearly stacked and doesn't move very much during the day tomorrow after it moves into Nebraska later tonight. This feature will strongly influence our weather tonight and tomorrow, bringing a couple of rounds of showers and thunderstorms, some of which could be strong to severe. According to the models, the system doesn't really move eastward again until Mon night when complex interactions occur between this system and a retrograding low over Ontario while a strong jet rounds the base of the trough and then strengthens on its eastern side. The cold front associated with this system should move across the LSX CWA on Mon night with a secondary cold front moving through the area on Tue night. The aforementioned system then develops into a large and complex feature with multiple low centers (including Fujiwhara interactions) and several vorticity channels. This large feature will dominate our weather through the end of the week as it slowly moves to the northeast. Tonight...Ongoing line of TSRA is expected to move through the CWA this afternoon and tonight in a mixed convective mode, and environmental parameters remain sufficient for strong to severe thunderstorms at times through the evening hours. One area of concern with respect to the forecast is that the parent cyclone will be occluding and slowing tonight. New convective development could be less progressive, leading to areas of heavy rainfall across southern MO. However, flash flood guidance is rather high and the threat for flash flooding appears to be localized rather than widespread, therefore no flood watches or flash flood watches are planned at this time. Kanofsky .LONG TERM: (Monday through Next Sunday) Issued at 355 PM CDT Sun Apr 27 2014 Mon...Thunderstorms are expected to develop on Mon ahead of the approaching cold front/dryline. Favorable environmental parameters for severe weather include H7-H5 lapse rates of 7-8 deg C/km, 0-6km bulk shear of 40-70 kts, and at least 1000 J/kg of CAPE. The greatest threat appears to be across the eastern half of the CWA during the afternoon hours when this area will be beneath the left exit region of an upper jet streak. Tue through Thu...With cold temperatures aloft creating steep lapse rates, cyclonic flow aloft, multiple shortwaves rotating through the trough, and fairly low freezing levels, this looks like a good pattern for diurnally-driven afternoon SHRA/TSRA with small hail. Pcpn coverage should diminish quickly after sunset each day. Expect daily temperatures to be 10-15 degrees cooler than average during this period. Fri through Sat...Although the approximate center of the large upper low is forecast to have moved north and east of MO/IL by Fri, models show that a broad trough remains in place with several shortwaves moving through the flow. These disturbances could support SHRA/TSRA at times. Kanofsky && .AVIATION: (For the 18z TAFs through 18z Monday Afternoon) Issued at 1232 PM CDT Sun Apr 27 2014 A deep area of low pressure aloft and at the sfc will cause widespread precip thru this evening. Both lows are centered over the cntrl plains and are not expected to move much over the next 24 hrs. A warm front extends across nthrn MO and SE into cntrl and sthrn IL. Sctrd SHRAs/TSTMs continue to dvlp across the area in vcnty of the front and in advance of a more significant band of TSTMs that will affect the terminals later this aftn. The timing of this band has been moved up a couple of hrs based on current radar trends. In assoc with the early aftn convection...IFR VSBYs can be expected if one of the cores impacts a terminal along with gusty winds and small hail. The band now moving thru wrn MO will likely produce IFR VSBYs as it passes. Some of the stronger storms will be capable of producing strong winds and hail. Expect a 2-4 hr window of precip as this feature moves thru. This activity should move east of the terminals by midnight with clearing skies. Another round of SHRAs/TSTMs is possible along and east of the MS rvr beginning as early as late Monday morning. Specifics for KSTL: Sctrd convection continues to dvlp near the terminal. VCTS seems to cover the threat attm...but a quick update may be needed this aftn if anything pops up to the south of the terminal. This trend should continue thru the aftn. The chances for precip increase thru the aftn with SHRAs/TSTMs impacting the terminal during the late aftn/early evng time frame for several hrs. Precip should come to an end this evening with partial clearing overnight. Another round of storms is possible for late tomorrow mrng and into the early aftn. 2% && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 27, 3:57 PM CDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 357 PM CDT SUN APR 27 2014 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-281200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 357 PM CDT SUN APR 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE LIKELY...ESPECIALLY DURING THE LATE AFTERNOON AND EVENING HOURS. SOME SEVERE STORMS ARE ALSO EXPECTED...WITH LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED ON MONDAY...MAINLY DURING THE AFTERNOON. SOME SEVERE STORMS WILL AGAIN BE POSSIBLE WITH THE PRIMARY THREAT BEING LARGE HAIL. THE CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OR LOCAL LAW ENFORCEMENT. KANOFSKY
In the hours before
Local storm report, Apr 27, 4:27 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
427 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM HAIL CLAYTON 40.03N 90.96W
04/27/2014 E0.50 INCH ADAMS IL TRAINED SPOTTER
&&
BYRDSpecial weather statement, Apr 27, 4:39 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 439 PM CDT SUN APR 27 2014 ILZ065-070-272230- FAYETTE IL-MARION IL- 439 PM CDT SUN APR 27 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FAYETTE AND EASTERN MARION COUNTIES UNTIL 530 PM CDT... AT 437 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTH OF HELM...OR 13 MILES EAST OF SALEM...MOVING NORTH AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... OMEGA... STEPHEN FORBES STATION... KINMUNDY... FARINA... THIS STORM WILL IMPACT... INTERSTATE 57 NEAR EXIT 135. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BRITT
Local storm report, Apr 27, 5:18 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
518 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG 2 W CENTERTOWN 38.62N 92.45W
04/27/2014 MONITEAU MO TRAINED SPOTTER
ANCHORED ALUMINUM CARPORT UPLIFTED AND DESTROYED
&&
JPSpecial weather statement, Apr 27, 6:07 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 607 PM CDT SUN APR 27 2014 MOZ049-059-062-072-272330- CRAWFORD MO-FRANKLIN MO-GASCONADE MO-OSAGE MO- 607 PM CDT SUN APR 27 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN OSAGE...GASCONADE... WESTERN FRANKLIN AND NORTHWESTERN CRAWFORD COUNTIES UNTIL 630 PM CDT... AT 605 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF RICH FOUNTAIN TO 8 MILES NORTHWEST OF CUBA...AND MOVING NORTHEAST AT 60 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... LINN... OWENSVILLE... NEW HAVEN... BLAND... MOUNT STERLING... ROSEBUD... GERALD... DRAKE... BEAUFORT... SWISS... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BRITT
Local storm report, Apr 27, 6:27 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
627 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM HAIL HICKORY HILL 38.40N 92.36W
04/27/2014 E1.00 INCH COLE MO TRAINED SPOTTER
&&
JPSpecial weather statement, Apr 27, 6:33 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 633 PM CDT SUN APR 27 2014 MOZ060-062-280015- FRANKLIN MO-WARREN MO- 633 PM CDT SUN APR 27 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WARREN AND NORTHWESTERN FRANKLIN COUNTIES UNTIL 715 PM CDT... AT 629 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF GERALD...OR 9 MILES SOUTHWEST OF NEW HAVEN...MOVING NORTHEAST AT 60 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... NEW HAVEN... WARRENTON... WRIGHT CITY... TRELOAR... TRUESDALE... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. CARNEY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 2:11 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Cole, Moniteau | 49 min |
| Apr 27, 2:49 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Monroe, Shelby | 41 min |
| Apr 27, 3:23 PM CDT | Severe Thunderstorm Warning | LSX | Lewis, Marion, Monroe, Shelby | 52 min |
| Apr 27, 6:20 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Gasconade, Montgomery, Osage, Warren | 40 min |
| Apr 27, 6:44 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Warren | 31 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.